RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 056, 31 страниц (Mi sigma402)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Quantum Probability, Renormalization and Infinite-Dimensional $*$-Lie Algebras

Luigi Accardia, Andreas Boukasb

a Centro Vito Volterra, Università di Roma "Tor Vergata", Roma I-00133, Italy
b Department of Mathematics, American College of Greece, Aghia Paraskevi, Athens 15342, Greece

Аннотация: The present paper reviews some intriguing connections which link together a new renormalization technique, the theory of $*$-representations of infinite dimensional $*$-Lie algebras, quantum probability, white noise and stochastic calculus and the theory of classical and quantum infinitely divisible processes.

Ключевые слова: quantum probability; quantum white noise; infinitely divisible process; quantum decomposition; Meixner classes; renormalization; infinite dimensional Lie algebra; central extension of a Lie algebra

DOI: https://doi.org/10.3842/SIGMA.2009.056

Полный текст: PDF файл (416 kB)
Полный текст: http://emis.mi.ras.ru/.../056
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0905.4491
Тип публикации: Статья
MSC: 60H40; 60G51; 81S05; 81S20; 81S25; 81T30; 81T40
Поступила: 20 ноября 2008 г.; в окончательном варианте 16 мая 2009 г.; опубликована 27 мая 2009 г.
Язык публикации: английский

Образец цитирования: Luigi Accardi, Andreas Boukas, “Quantum Probability, Renormalization and Infinite-Dimensional $*$-Lie Algebras”, SIGMA, 5 (2009), 056, 31 pp.

Цитирование в формате AMSBIB
\RBibitem{AccBou09}
\by Luigi Accardi, Andreas Boukas
\paper Quantum Probability, Renormalization and Infinite-Dimensional $*$-Lie Algebras
\jour SIGMA
\yr 2009
\vol 5
\papernumber 056
\totalpages 31
\mathnet{http://mi.mathnet.ru/sigma402}
\crossref{https://doi.org/10.3842/SIGMA.2009.056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2506156}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267900056}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896058570}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma402
  • http://mi.mathnet.ru/rus/sigma/v5/p56

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Accardi L., Dhahri A., “Quadratic exponential vectors”, J. Math. Phys., 50:12 (2009), 122103, 18 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Accardi L., Ouerdiane H., Rebeï H., “On the quadratic Heisenberg group”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 13:4 (2010), 551–587  crossref  mathscinet  zmath  isi  elib  scopus
    3. Accardi L., Boukas A., “Random variables and positive definite kernels associated with the Schrodinger algebra”, Lie Theory and its Applications in Physics, VIII International Workshop, AIP Conference Proceedings, 1243, 2010, 126–137  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Accardi L., Boukas A., “The centrally extended Heisenberg algebra and its connection with the Schrodinger, Galilei and renormalized higher pow”, Lie Theory and its Applications in Physics, VIII International Workshop, AIP Conference Proceedings, 1243, 2010, 115–125  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Klauder J.R., “Scalar field quantization without divergences in all spacetime dimensions”, Journal of Physics A-Mathematical and Theoretical, 44:27 (2011), 273001  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Accardi L., Boukas A., “The Schrödinger-Fock-Kernel and the No-Go Theorem for the First Order and Renormalized Square of White Noise Lie Algebras”, Proc Amer Math Soc, 139:8 (2011), 2973–2986  crossref  mathscinet  zmath  isi  scopus
    7. Accardi L., Boukas A., “Contractions and Central Extensions of Quantum White Noise Lie Algebras”, Prob. Math. Stat.., 35:1 (2015), 41–72  mathscinet  zmath  isi
    8. Accardi L., Dhahri A., “C-Non-Linear Second Quantization”, Ann. Henri Poincare, 17:7 (2016), 1883–1907  crossref  mathscinet  zmath  isi  scopus
    9. Altoum S.H., “Q-Deformation of the Square White Noise Lie Algebra”, Trans. A Razmadze Math. Inst., 172:2 (2018), 133–139  crossref  mathscinet  zmath  isi
    10. Accardi L., Dhahri A., Rebei H., “C-Quadratic Quantization”, J. Stat. Phys., 172:5 (2018), 1187–1209  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:442
    Полный текст:77
    Литература:35
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020